# SDR AALA20140627013

- Difficulty date: June 27, 2014
- Submitted: June 30, 2014
- Operation: Air carrier
- Aircraft: N76201
- Make and model: Doug DC-9-83
- Aircraft serial: 53291
- Aircraft time: 69,248 hours, 29,850 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Switch
- Part number: V3601
- Condition: Inoperative
- Location: Le Slat
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

SLAT DISAGREE WARNING ON FINAL APPROACH.  EMER DECLARED FLIGHT LANDED WITHOUT INCIDENT.  ACFT REMOVED FROM SERVICE.  REPLACED FLAP SLAT HANDLE SWITCH & AFT AUTO SLAT ACTUATOR.  SYS GND CHECKED NORMAL OPERATION CLOSED.
